Hi, I am 10 weeks pregnant and
  Hi, I am 10 weeks pregnant and

Total Views: 525

Hi, I am 10 weeks pregnant and had a urinary tract infection for which my Dr prescribed augmentin which is now giving me a severe thrush. Can I use candiziole v cream to treat the thrush?

PAST HISTORY : Pregnant and just had a UTI which was treated by my Dr with augmentin antibiotic at 10 weeks of pregnancy

1 Answers

Is the candiziole cream you are using Fluconazole or Clotrimazole? Fluconazole is contraindicated in pregnancy. On the contrary, Clotrimazole is safe for pregnant women. Be sure also to wash only with very mild soap and water 2x a day. If symptoms persist, please consult with your OB-GYN for further evaluation and management.

Have a similar question? Ask our top doctors now !
Matching Already Answered Queries

Sir i am suffering from knee sweeling in my rt knee for 6 month,two times i hv removed water(aspiration) from it bt never found relief.some time it decrease and some time increase.all tests x rays,crp,esr are normal not yet i found any relief.4 years ago same problem were in my lft knee and dr. Removed 2 pieces(tissue) from lft knee which were found normal(non specific),till one month after surgery i couldn't bent knee even a little bit,i took physiotherapy by wax and till 9 months i could bent it onle 80% after 1.5 or 2 year i could bent it properly 100 bt with pain,still there is pain when i bent it proper,and also swelling in rt knee.Dr.'s Of hospital in which i get surgery 4 yrs ago said that same surgery will pass in rt knee,bt i am afraid because still there is pain in my lft knee,if i pass again surgery in rt knee i will face same problem of pain in my rt knee,please advice me sir if there another way to get treated without surgery like med. Or i should get treated by surgery,i am just 23 yr old boy,still there is whole life for me to live please help me.

  Doctor's Answer

Try with some good physio therapist ,with CPM and manual therapy skills. ...
Read Full Answer


hi my dad (68 years) has undergone a Turp sugery on 23rd Dec.He has been fitted with a cathether..He has been prescribed the following medicines (Pan 40 mg, levomac,augmentin 625 mg, chymoral fote)..He is taking it regularly...But the problem is he feels sleepy always and in a day sleeps for atleast 16 hrs (altough not so tight sleep)..am not sure of the reason why he feels so drowsy..can it be because of the tablets..also for info he was given spinal anaesthasia for the sugery..please advise..

  Doctor's Answer

Hi, I would recommend you to get a serum electrolyte done of your dad. If sodium levels comes out to be low then you have the cause and you will have to add a bit of salt in his diet and he will improve. You can consult a urologist since all these problems you had were after the surgery. Feel free to ask more question. ...
Read Full Answer


Hello, I began my period on Monday and I feel as though i have an abrasion on the right side of my vaginal opening. Yesterday, removing a tampon was uncomfortable, but today the pain was nearly unbearable. I also began experiencing UTI symptoms yesterday (urge to pee, pain in urethra and bladder at the end of urine stream). I was recently on antibiotics for a sinus infection and took my last pill on Monday. I've also been tested for STDs within the last year and have had the same sex partner. My hubby and I did have rough sex on Sunday but I felt fine and I urinated as normal. Could the antibiotics have given me a uti? What do you think about the scratched feeling? I'm getting worried.

  Doctor's Answer

HI, Abrasion,or may be a scratchy feeling that you are having can have many causes out of which 1)Having rough sex is amongst the common causes 2)If you had sex before actually your vagina was wet(then causing an injury is relatively easy),you might not have been aroused properly 3)UTI itself is among the common causes giving you such a feel. I don't think that you may have had UTI because of any antibiotic,but if you have too less water during antibiotic course and antibiotic taken is a he ...
Read Full Answer


A little over 3 weeks ago I went to the Dr for what he said was a really bad sinus infection. I was prescribed a 10 day course of antibiotics & I felt better. Well the last week Ive had a sore throat on the left side, an ear ache on the same side, a chesty cough I never got rid of and now bad breath. There are red streaks on the back of my throat which I assume are just from the stress of constantly coughing. I called the dr. & told him my symptoms and he seemed unalarmed and prescribed me another 10 day course of amoxicillian. My only concern is that its not a sinus infection because my sinuses aren't bothering me this time around - Im not even congested. Any ideas what it could be? Should I call the DR and make him actually see me or will the amox work? **Please no smart-alec comments about dental hygiene -- I brush 3 times a day & floss, so its not because i am not brushing**

  Doctor's Answer

why don't u meet a better ent surgeon ...
Read Full Answer


About a year ago I had a serious dental problem. I had an apicectomy performed and the surgeon left a lot of leftover amalgam inside my jaw. To cut a long story short my body rejected the amalgam and it started to come out of my jaw in pieces. Before the dentist realised what the problem was he prescribed about 4 courses of antibiotics and this led to a very severe balanitis after the 4th course. It got treated succesfully with cream and fluconazol(150mg). Now It seems to return in a very mild form lasting a couple of days after I treat with cream every couple of months or so. Do I need to visit the doctor again or should I wait until it stops naturally? I had surgery to remove the amalgam from the jaw when they realised that that was causing the inflammation. My jaw is recovering very well.

  Doctor's Answer

it be better if you have a consultation ...
Read Full Answer


Doctors Related to

Dr. Ritu Sethi

  • Gynecologist
  •  Gurgaon, India

Dr. Ramesh Madan

  • Internal Medicine
  •  New Delhi, India

Dr. Puneet Madan

  • General Physician
  •  New Delhi, India

Dr. Vivek Nair

  • Dermatologist
  •  Gurgaon, India

Dr. Pravin Gore

  • Colon and Rectal Surgeon
  •  Mumbai, India

Dr. Krupesh Rajani

  • Dentist
  •  Navsari, India

Dr. Alok Kalyani

  • Rheumatologist
  •  New Delhi, India

Dr. Rangeeth Nammalwar

  • Dentist
  •  Chennai, India

Dr. Jowin J William

  • Homeopathist
  •  Navi Mumbai, India

Dr. Nitin Agarwal

  • Dentist
  •  Dehradun, India
Articles Related to
Get Answer from online doctors now !

Ask Doctor Online 24/7

Verified Panel of Certified Doctors
Complete Privacy, Stay Anonymous
Full Satisfaction Guaranteed

By proceeding i accept Terms and Conditions

11 Doctors online to answer your health query now! 11 Doctors online !

Top Related Questions
hi my dad (68 years) has undergone a Turp sugery on 23rd Dec.He has been fitted with a cathether..He has been prescribed the following medicines (Pan 40 mg, levomac,augmentin 625 mg, chymoral fote)..He is taking it regularly...But the problem is he feels sleepy always and in a day sleeps for atleast 16 hrs (altough not so tight sleep)..am not sure of the reason why he feels so drowsy..can it be because of the tablets..also for info he was given spinal anaesthasia for the sugery..please advise..
2 Answers
A little over 3 weeks ago I went to the Dr for what he said was a really bad sinus infection. I was prescribed a 10 day course of antibiotics & I felt better. Well the last week Ive had a sore throat on the left side, an ear ache on the same side, a chesty cough I never got rid of and now bad breath. There are red streaks on the back of my throat which I assume are just from the stress of constantly coughing. I called the dr. & told him my symptoms and he seemed unalarmed and prescribed me another 10 day course of amoxicillian. My only concern is that its not a sinus infection because my sinuses aren't bothering me this time around - Im not even congested. Any ideas what it could be? Should I call the DR and make him actually see me or will the amox work? **Please no smart-alec comments about dental hygiene -- I brush 3 times a day & floss, so its not because i am not brushing**
1 Answer
About a year ago I had a serious dental problem. I had an apicectomy performed and the surgeon left a lot of leftover amalgam inside my jaw. To cut a long story short my body rejected the amalgam and it started to come out of my jaw in pieces. Before the dentist realised what the problem was he prescribed about 4 courses of antibiotics and this led to a very severe balanitis after the 4th course. It got treated succesfully with cream and fluconazol(150mg). Now It seems to return in a very mild form lasting a couple of days after I treat with cream every couple of months or so. Do I need to visit the doctor again or should I wait until it stops naturally? I had surgery to remove the amalgam from the jaw when they realised that that was causing the inflammation. My jaw is recovering very well.
1 Answer
About a year ago I had a serious dental problem. I had an apicectomy performed and the surgeon left a lot of leftover amalgam inside my jaw. To cut a long story short my body rejected the amalgam and it started to come out of my jaw in pieces. Before the dentist realised what the problem was he prescribed about 4 courses of antibiotics and this led to a very severe balanitis after the 4th course. It got treated succesfully with cream and fluconazol(150mg). Now It seems to return in a very mild form lasting a couple of days after I treat with cream every couple of months or so. Do I need to visit the doctor again or should I wait until it stops naturally? I had surgery to remove the amalgam from the jaw when they realised that that was causing the inflammation. My jaw is recovering very well.
2 Answers